# SDR CALA2025021402326

- Difficulty date: February 12, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 115,283 hours, 24,812 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L AFT ENTRY DOOR EICAS MSG AFTER TAKEOFF. HANDLE COULD NOT BE SE CURED. ADJUSTED GUIDE ARM REF.AMM 52-11-04-822-056 UP TO 6 E B5. VERIFIED ADJUSTMENT OF GUIDE ARM FROM STEPS 6.A THROUGH 6.E.B.5 REFERANCE AMM 52-11-04-822-056. OK TO CONTINUE. COMPLETED GUIDE ARM ADJUSTMENT REF 52-11-04-822-056 AND VERIFIED DOOR WARNING PROX SWITCH AMM 52-71-00-501 VERIFIED COMPLETION OF GUIDE ARM ADJUSTMENT REF 52-11-04-822-056 AND VERIFIED DOOR WARNING PROX SWITCH AMM 52-71-00-501. OK FOR SERVICE.
